Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sever back ache on both sides of spine. Have acidity, chest pain and burning in esophagus. Are these problems related?

hi, since a month i am having severe back ache in the upper part on both the sides of my spine , i have hyperacidity so i feel burning sensation in my esophagus , and now since a week i have chest pain , i am all these problems of mine are interconnected, so please assist me, and let me know the causes for this problem of mune.. thank u..
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi,if you have taken pain killers for your back pain then this can lead to gastritis and hyperacidity,water brash-leading to burning in oesophagus and chest pain.So this way your symptoms could be interconnected.My advise is you first visit a Physician/Cardiologist and get evaluated and rule out first cardiac cause of your chest pain.Once these tests are normal,you can ask your Physician to give you antacids medications to relieve your acidity.Later you consult an Orthopedician and thoroughly get evaluated for your back pain and get it treated.Hope this information is useful to you and help you.Take care.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor